# SDR CA120912007

- Difficulty date: September 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520058106
- Condition: Damaged
- Location: Rt Elevator
- Part time: 70,948 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED LIGHTNING STRIKE IN CRUISE AT 17000 FT.  MAINTENANCE INSPECTION REVEALED SUPERFICIAL DAMAGE DUE TO LIGHTNING STRIKE ON THE RT ELEVATOR, OTBD, T/E CLOSING SKIN AT THE OTBD SKIN EDGE MEASURING .300" WIDE X .400" LENGTH. 1 CHERRY MAX RIVET HEAD DAMAGED IN THIS LOCATION.  NR 3 STATIC WICK ON THE RT ELEVATOR ATTACHED TO DAMAGED SKIN IS MISSING.  DAMAGED SKIN SECTION, PN 85520058-106 REPLACED, STATIC WICK ADAPTOR 85730406-101 REPLACED AND STATIC WICK, PN DD2 REPLACED, IAW THE AMM.
